# SDR AT9900547

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Bs 937-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE AFT PIT TIE DOWN TRACK AT BS 937-996 WITH CORROSION.  REMOVED CORROSION, DRILLED, COUNTERSUNK, DEBURRED, TREATED, PRIMED, AND INSTALLED NEW SECTION IAW DC9 SRM 51-10-4, 51-30-1, AND 51-10-3.
